8 doctors weighed in:
Took Clomid (clomiphene) in april 3-7 cycle, had intercourse on day 10, 12, 1416, 18, 20...Been cramping since.....Could it be period or early pregnancy? Thanks
8 doctors weighed in

Dr. Wayne Ingram
Obstetrics & Gynecology
4 doctors agree
In brief: Both
Thestimulated ovarian follicles by Clomid (clomiphene) can cause cramping as well as an impending period or early pregnancy.
At day 27+ have a serum HCG pregnancy test done.

In brief: Both
Thestimulated ovarian follicles by Clomid (clomiphene) can cause cramping as well as an impending period or early pregnancy.
At day 27+ have a serum HCG pregnancy test done.
Dr. Wayne Ingram
Dr. Wayne Ingram
Thank
Dr. Michael Traub
Fertility Medicine
2 doctors agree
In brief: Either one
Could be either one.
Only a pregnancy test confirm it either way. It is helpful to know if you ovulated for sure on the clomid (clomiphene). But either a urine or blood test can confirm.

In brief: Either one
Could be either one.
Only a pregnancy test confirm it either way. It is helpful to know if you ovulated for sure on the clomid (clomiphene). But either a urine or blood test can confirm.
Dr. Michael Traub
Dr. Michael Traub
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors